MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 XSFT HEL 2MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 XSFT HEL 2MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX120208
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (30697215) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2024-00039.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the endovascular embolization procedure, the physician used two (2) 2mm x 8cm galaxy g3 xsft helical (glx120208) from the same lot number (30697215) to fill the aneurysm.It was reported that the coils were found unraveled / stretched.The physician retracted the coils and switched to new coils to complete the procedure using the original microcatheter.There was no report of any negative patient impact.On 17-jan-2024, per the cerenovus sales representative, no additional information can be obtained.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 2mm x 8cm galaxy g3 xsft helical was received contained in the decontamination pouch.Visual inspection was performed.No appearance of damage was observed.The coil was returned inside of the introducer.Microscopic inspection was performed.Under magnification, it was observed that the coil was in good condition (i.E., no kink, stretched or with non-concentric loops).The issue regarding a coil being stretched was not able to be confirmed since the coil was found without abnormalities.The stretched condition was not found in the received device.A review of manufacturing documentation associated with this lot (30697215) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at final assembly to prevent damage from leaving the facility.It should be noted that product failure is multifactorial.The instructions for use (ifu) contains the following caution: do not fasten the rhv valve too tightly around the introducer sheath since excessive pressure may cause damage to the introducer sheath and/or the microcoil as it is advanced into the infusion microcatheter.Additionally, if the introducer tip and microcatheter hub are misaligned, damage may occur to the microcoil as it passes through this transition.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2024-00038 and 3008114965-2024-00039.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 09-feb-2024.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.10.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2024-00038 and 3008114965-2024-00039.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3 XSFT HEL 2MM X 8CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key18528457
Report Number3008114965-2024-00038
Device Sequence Number18074495
Product Code KRD
UDI-Device Identifier10886704077763
UDI-Public10886704077763
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberGLX120208
Device Lot Number30697215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2024
Supplement Date Received by Manufacturer02/09/2024
03/06/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/09/2024
03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALAXY G3 XSFT HEL 2MM X 8CM; MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown